# SDR AMTA200600044

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1346
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL AT FS 1346 FRAME TO KEELBEAM LONGERON ATTACHMENT ANGLE BRACKET CRACKED.  LEFT W/W AT FS 1349 FRAME TO KEELBEAM LONGERON ATTACHMENT FWD AND AFT SUPPORT CLIPS AND BRACKETS REMOVED IAW SRM 51-40-01.  REPLACED BRACKET IAW SRM 51-40-01.  (M)
